# SDR SWAA2021042662682

- Difficulty date: April 4, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N221WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34259
- Aircraft time: 53,548 hours, 31,478 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Bs 867 Lbl 10
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED ON BS 867 ATLEVEL OF LBL 10 AFT CARGO COMPARTMENT / REPLACE ANGLE-SUPPORT LOCATED ON BS 867 AT LEVEL OF 1BL 10 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND 51-10-02 ITEM 9 AND DWG 149A8102 REV. -
